Cheston Cold tablet is the combination of three active ingredients such as Cetirizine, Paracetamol, Phenylephrine.
Cheston cold is manufactured by CIPLA.
It is also available in oral suspension, and syrup forms.
Cheston Cold Composition
Cheston Cold Tablet is made from
- Cetirizine, (5 mg),
- Paracetamol (325 mg)
- Phenylephrine(10 mg).
Cetirizine is a powerful second-generation antihistamine for the treatment of hay fever, allergy, angioedema, and urticaria.
Paracetamol is known as acetaminophen used to treat pain and fever. It is usually used to relieve mild to moderate pain.
Phenylephrine is a selective α 1; adrenergic receptor agonist, mainly used as a decongestant, as a means of expanding the pupil and for increasing the blood pressure of the phenethylamine class.
Cetirizine blocks a natural substance that occurs during an allergic process in the body called histamine.
Paracetamol increases the threshold of pain and increases blood flow through the skin, loss of heat, and perspiration.
Phenylephrine helps relieve congestion in the nose by reducing blood flow in the nasal cavity. It causes confusion of blood vessels by stimulating the receptors in them.
Cheston Cold Tablet Uses
- Allergy symptoms
- Running nose
- Nasal decongestant
- Joint pain
- Watery eyes
- Skin allergies
- Ear pain
- Periods pain
- Hypotensive conditions
- Intraocular tension
- Eye mydriasis
Cheston Cold Tablet generally well tolerated and does not have too many side effects. Though, it may have certain side effects like
- Stomach pain,
- Head Ache
- Dry mouth,
- Allergic reaction.
Cheston Cold tablet is contraindicated in the following conditions:
- Allergic to Cheston Cold Tablet or any of its components.
- Coronary Artery Disease
- Kidney or Liver Disease
- Thyroid problem
- If you suffer from asthma or any other breathing problems.
- You should avoid driving if you feel dizzy, drowsy, or sleepy after taking this medication.
Cheston Cold Tablet may not be safe to use during pregnancy. Necessary studies have shown side effects in the fetus, but there are limited studies in humans. The benefits of using it in pregnant women may be acceptable despite the risk. Please contact your doctor.
Before using your medicine, tell your doctor about your current list of medicines, about foods (eg vitamins, herbal supplements, etc.), allergies, existing illnesses, and current health conditions (eg, pregnancy, next surgery, etc.). Some health conditions may make you more prone to the side effects of the medication.
The common drug interactions associated with the use of Cheston cold tablet are:
- Antihypertensive medicine.
This is not a complete list of drug interactions and conditions that might interfere with this medicine. Before taking this drug, inform your GP about all your present medications.
Cheston Cold Dosage
Take Cheston Cold tablets approximately 2 to 3 times a day. You can take this medication for about 2 to 3 days until you feel relieved.
Take it as a whole. Do not chew, crush, or break. Cheston Cold tablet can be taken with or without food, but it is best to take it at a certain time. Take it with food if stomach upset occurs.